# SDR S2YA04006

- Difficulty date: March 3, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- Engine: Pwa PW306B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 001A322A1500
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED A LOUD THUMPING FROM BELOW THE COCKPIT.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MX FOUND THE LT FORWARD NOSE LANDING GEAR DOOR HANGING LOOSE.  THE SHEAR ROD HAD BROKEN.  MX REPLACED THE ROD ASSEMBLY AND RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS.(K)
